# SDR SWIA201334385

- Difficulty date: August 25, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,461 hours, 24,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MIDDLE EMERGENCY EXIT LIGHT BURNED OUT.  MIDDLE EMERGENCY EXIT LIGHT BURNED OUT.  FLT#6236 REPLACED LT MIDDLE EMERGENCY BATTERY.  PN AD-2013-1A , SN 64276 & SN OFF 40201
